MathSciNet Relay Station
MathSciNet bibliographic data
MR124891 (23 #A2201) 55.30 (55.99)
Browder, William Torsion in $H$-spaces. Ann. of Math. (2) 74 1961 24–51.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement